# SDR AALA200800341

- Difficulty date: February 16, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 32,727 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT IN FIRST CLASS GALLEY AT LOWER LEFT SIDE BROKEN.   REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT IN FIRST CLASS GALLEY AT LOWER LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
